| Catalog Number |
S-1100-08LF |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74b2201471 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.
Event or Problem Description
The team in cardiology (k2) has experienced major leaking pleur-evac at the junction of the red/blue connector from lot 74b2201471.It appears that 2 pleur-evacs from the same lot had the same issue.When they used a different set from a different lot, there was no leak.
Additional Manufacturer Narrative
(b)(4), the device history record of batch number 74b2201471 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Manufacture date: 2022-02-18.Expiration date: 2025-02-17.One unit of catalog number s-1100-08lf (pe sahara dry suct/dry seal lf 6/cs) lot 74b2201471 was received for analysis.Sample wasn't received in its original packaging.The ats connectors p/n 152753 was received connected.After functional test, the oring p/n 154589 was visually inspected and no issues were observed.The tubing with the ats connector (p/n 152753) was disconnected from pe unit.One side of tubing was connected to a source of air (nlc09684 due:22-sep-23) and the other side was clamped.The ats connector was immerse into the water and no bubbles were observed that can confirmed a leak.Customer complaint cannot be confirmed since no problem was found on sample.
Event or Problem Description